MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 9 MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-2386-09 quadpro¿ harvester would not harvest the tendon.The device was brand new and out of the box.This occurred during a case where another device was opened, and the same outcome.The patient was in the room, but no adverse event.Nothing broke, and the patient is in stable condition.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Due to the device not being returned, we are unable to confirm the reported event.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue.

Brand Name
QUADPRO¿ HARVESTER, 9 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19144853
Report Number1220246-2024-02173
Device Sequence Number7406253
Product Code LXH
UDI-Device Identifier00888867344662
UDI-Public00888867344662
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 9 MM
Device Catalogue NumberAR-2386-09
Device Lot Number22F67
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown